# SDR YENA2021112900795

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 59,862 hours, 21,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 372, FLL-LGA. L2 DOOR EXIT SIGN NOT ILLUMINATED, L2 DOOR EMER LIGHT IS ON ; FOUND WIRING 44WL INCORRECTLY INSTALLED ON EMERGENCY LIGHT. SWAPPED 32WL BACK TO ORIGINAL POSITION. OPS CHK OK. REF ASM 33-51-01. OPS CHK AMM 33-51-00
